# SDR UALA2011052702604

- Difficulty date: May 27, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 29,985 hours, 13,213 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Out Of Tolerance
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERNAL HANDLE DOES NOT RETRACT OR STOW.  REMOVED R-4 DOOR EXTERNAL HANDLE AND REPLACED CENTER SHAFT, YOKE, BEARING, CLUTCH COLLAR AND REGREASED PER MM. OPS CHECK GOOD ON NON ROUTINE 29063.
